# SDR AT9900283

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND THE AFT COMPARTMENT LEFT HAND HAT CHANNEL ADJACENT TO THE LOWER BULKHEAD PRESSURE CAP CORRODED AT BS 996 ON THE LOWER END. REMOVED CORROSION, REMOVED AND REPLACED HAT CHANNEL, LOCATED, DRILLED AND INSTALLED IAW DC9 SRM 51-30-5, 51-30-7, AND 51-30-2.
